So about a year ago when I went to the dermatologist to see if I could get help with my acne. He gave me Accticlate, the antibiotic, to take once a day at night, clindamycin 1% to put on in the morning, and tretinoin 0.05 to put on at night. about 5 months and a lot of irritation later my acne completely cleared up. In June, I started weaning off the antibiotic and when I went to the dermatologist a couple weeks ago he stopped the antibiotic and put me on tretinoin 0.1. My acne has gotten bad, not as bad as a year ago, but still bad. I'm getting painful pimples and they are red and big and annoying af. I haven't changed anything except for the tretinoin. Could the stronger prescription be making my acne worse before it gets better? Or could it be the removal of the antibiotic?
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Sep 2015 • 0 answers
Posted 25 May 2016 • 0 answers
Posted 4 Aug 2016 • 1 answer
Posted 24 Jan 2018 • 0 answers
Posted 23 Feb 2018 • 1 answer